# SDR SWAA2023100395870

- Difficulty date: August 31, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT L/H TRANSITION ANGLE AT STA. 500-500C LBL 24 HAS CORROSION AT NUMEROUS NUT PLATE HOLES. (MARKED)<[01] CORROSION AT FASTENER HOLE AT BS 500+10 OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] CUT AND REMOVED L/H TRANSITION ANGLE FROM BS 480+9 - 500I PER SRM 53-00-53.;[03] LOCATED AND DRILLED NEW L/H TRANSITION ANGLE STA 500-500C PER SRM 53-00-53-1A-2;[04] LOCATED AND DRILLED NEW L/H TRANSITION ANGLE STA 480+9 TO STA 500I PER SRM 53-00-53-1A-2;[05] DEBURRED AND TREATED L/H TRANSITION ANGLE AND REPAIR PARTS STA. 480+9 TO 500I PER SRM 51-20-01;[06] INSPECTED THE WORK ON C/A #5; NO DEFECTS NOTED.;[07] LOCATED AND DRILLED NEW L/H TRANSITION ANGLE STA 480+9 TO STA 500I PER SRM 53-00-53-2R-5. LOCATED AND DRILLED 2 EA REPAIR SPLICE PIECES AT STA 480+9 AND STA 500D+13 PER SRM 53-00-53-2R-5;[08] C/W INSPECTION.;[09] PRIMED TRANSITION ANGLES AND REPAIR PARTS PER SRM 51-20-10. INSTALLED CLICK BOND NUT PLATES ON 21 SEPT. 2023 AT 19:30 HRS. PER SRM 51-40-10;[10] INSTALLED L/H TRANSITION ANGLE AND REPAIR PARTS FROM STA 480+9 TO 500I PER SRM 53-00-53-2R-5 PERFORMED PUSH TEST FOR ALL NEWLY INSTALLED NUT PLATES PER SRM 51-40-10. ALL TESTED GOOD.;[13] VERIFIED C/A #12.;[14] REPAIRED FWD CARGO L/H TRANSITION ANGLE FROM STA 480+9 TO 500I PER SRM 53-00-53-2R-5 AND EA M-22-153-01550.;[15] VERIFIED REPAIR COMPLETED;[16] VERIFIED REPAIR COMPLETED
